# SDR AALA200810084

- Difficulty date: October 16, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER LEFT CUSP AT STATION 489.  REMOVED CORROSION.  INSTALLED DOUBLER PER AARD 53-20-00-16.
